# SDR P5CA9600676

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 49X1730225CR
- Condition: Blown
- Location: Nr 11
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 TIRE BLOWN ON LANDING.  PERFORMED BLOWN TIRE INSPECTION PER MAINTENANCE MANUAL 05-51-25, FOUND DAMAGE TO RT ADF SENSE ANTENNA PANEL, 3 WIRES BROKEN ON RIGHT BODY GEAR AND NR 11 AND NR 12 BRAKE SYSTEMS FAILED LOCKED WHEEL PROTECTION STEPS.  REPLACED NR 11 AND NR 12 TIRES PER BOEING MAINTENANCE MANUAL 32-45-01, INTERIM REPAIR DOUBLER INSTALLED ON ADF SENSE PANEL PER POLAR ENGINEERING, DEACTIVATED NR 11 AND NR 12 BRAKES PER MEL 32-5.  INTERIM REPAIR ON 3 BROKEN WIRES DEFERRED, ITEM INITIATED.
